Processing may take a few seconds...

Article


Title

Proportional allocation of discrete resources using divisor methods of apportionment

Authors

[ 1 ] Instytut Informatyki (II), Wydział Informatyki i Zarządzania, Politechnika Poznańska | [ P ] employee

Year of publication

2007

Published in

Foundations of Computing and Decision Sciences

Journal year: 2007 | Journal volume: vol. 32 | Journal number: no. 3

Article type

scientific article

Publication language

english

Pages (from - to)

227 - 237

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.